# SDR WX0A2021122273903

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N287NV
- Make and model: Airbus A320-214
- Aircraft serial: 4508
- Aircraft time: 37,599 hours, 25,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Indication
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BOTH OVERWING EMERGENCY EXIT LIGHTS (EXTERIOR) DO NOT WORK. / ACCOMPLISHED TESTING OF BOTH OVERWING EMERGENCY EXITS LIGHTS (EXTERIOR) I/A/W AMM 33-51-15-70-053-A. LIGHTS TEST ALL 4EA (EXTERIOR) CHECK GOOD. ACFT OK FOR CONTINUE SERVICE."
